Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2006, том 2, 063, 10 стр. (Mi sigma91)  

Эта публикация цитируется в 17 научных статьях (всего в 17 статьях)

The Painlevé Test and Reducibility to the Canonical Forms for Higher-Dimensional Soliton Equations with Variable-Coefficients

Tadashi Kobayashia, Kouichi Todab

a High-Functional Design G, LSI IP Development Div., ROHM CO., LTD., 21, Saiin Mizosaki-cho, Ukyo-ku, Kyoto 615-8585, Japan
b Department of Mathematical Physics, Toyama Prefectural University, Kurokawa 5180, Imizu, Toyama, 939-0398, Japan

Аннотация: The general KdV equation (gKdV) derived by T. Chou is one of the famous $(1+1)$ dimensional soliton equations with variable coefficients. It is well-known that the gKdV equation is integrable. In this paper a higher-dimensional gKdV equation, which is integrable in the sense of the Painlevé test, is presented. A transformation that links this equation to the canonical form of the Calogero–Bogoyavlenskii–Schiff equation is found. Furthermore, the form and similar transformation for the higher-dimensional modified gKdV equation are also obtained.

Ключевые слова: KdV equation with variable-coefficients; Painlevé test; higher-dimensional integrable systems

DOI: https://doi.org/10.3842/SIGMA.2006.063

Полный текст: PDF файл (867 kB)
Полный текст: http://emis.mi.ras.ru/.../Paper063
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: nlin.SI/0606071
Тип публикации: Статья
MSC: 37K10; 35Q53
Поступила: 30 ноября 2005 г.; в окончательном варианте 17 июня 2006 г.; опубликована 30 июня 2006 г.
Язык публикации: английский

Образец цитирования: Tadashi Kobayashi, Kouichi Toda, “The Painlevé Test and Reducibility to the Canonical Forms for Higher-Dimensional Soliton Equations with Variable-Coefficients”, SIGMA, 2 (2006), 063, 10 pp.

Цитирование в формате AMSBIB
\RBibitem{KobTod06}
\by Tadashi Kobayashi, Kouichi Toda
\paper The Painlev\'e Test and Reducibility to the Canonical Forms for Higher-Dimensional Soliton Equations with
Variable-Coefficients
\jour SIGMA
\yr 2006
\vol 2
\papernumber 063
\totalpages 10
\mathnet{http://mi.mathnet.ru/sigma91}
\crossref{https://doi.org/10.3842/SIGMA.2006.063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2240736}
\zmath{https://zbmath.org/?q=an:1134.37358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065100062}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234806}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma91
  • http://mi.mathnet.ru/rus/sigma/v2/p63

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Di Sarno L., Pugliese F., “Numerical Evaluation of the Seismic Performance of Existing Reinforced Concrete Buildings With Corroded Smooth Rebars”, Bull. Earthq. Eng.  crossref  isi  scopus
    2. Wazwaz, AM, “Multiple-soliton solutions for the Calogero-Bogoyavlenskii-Schiff, Jimbo-Miwa and YTSF equations”, Applied Mathematics and Computation, 203:2 (2008), 592  crossref  mathscinet  zmath  isi  scopus
    3. Wazwaz, AM, “New solutions of distinct physical structures to high-dimensional nonlinear evolution equations”, Applied Mathematics and Computation, 196:1 (2008), 363  crossref  mathscinet  zmath  isi  scopus
    4. Zhang Yu., Tam H., “(1+1)-dimensional m-cKdV, g-cKdV integrable systems, and (2+1)-dimensional m-cKdV hierarchy”, Canadian Journal of Physics, 86:12 (2008), 1367–1380  crossref  adsnasa  isi  scopus
    5. Zhang Yu., Tam H., Mei J., “Integrable Hamiltonian hierarchies associated with the equation of heat conduction”, Modern Phys. Lett. B, 24:14 (2010), 1573–1594  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Wazwaz A.-M., “The (2+1) and (3+1)-Dimensional CBS Equations: Multiple Soliton Solutions and Multiple Singular Soliton Solutions”, Zeitschrift fur Naturforschung Section A-A Journal of Physical Sciences, 65:3 (2010), 173–181  adsnasa  isi
    7. Wazwaz A.-M., “Multiple-soliton solutions for a (3+1)-dimensional generalized KP equation”, Commun Nonlinear Sci Numer Simul, 17:2 (2012), 491–495  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Bansal A., Gupta R.K., “Lie Point Symmetries and Similarity Solutions of the Time-Dependent Coefficients Calogero-Degasperis Equation”, Phys. Scr., 86:3 (2012), 035005  crossref  zmath  isi  scopus
    9. Abourabia A.M., Hassan K.M., Selima E.S., “Painlevé Test and Some Exact Solutions for (2+1)-Dimensional Modified Korteweg-de Vries-Burgers Equation”, Int. J. Comput. Methods, 10:3 (2013), 1250058  crossref  mathscinet  zmath  isi  scopus
    10. Bhrawy A.H., Abdelkawy M.A., Biswas A., “Topological Solitons and Cnoidal Waves to a Few Nonlinear Wave Equations in Theoretical Physics”, Indian J. Phys., 87:11 (2013), 1125–1131  crossref  mathscinet  adsnasa  isi  scopus
    11. Moatimid G.M., El-Shiekh R.M., Al-Nowehy Abdul-Ghani A. A. H., “Exact Solutions for Calogero-Bogoyavlenskii-Schiff Equation Using Symmetry Method”, Appl. Math. Comput., 220 (2013), 455–462  crossref  mathscinet  zmath  isi  scopus
    12. Kumar R., Gupta R.K., Bhatia S.S., “Painlevé Analysis and Some Solutions of Variable Coefficient Benny Equation”, Pramana-J. Phys., 85:6 (2015), 1111–1122  crossref  adsnasa  isi  elib  scopus
    13. Shakeel M., Mohyud-Din S.T., “Improved (G `/G)-Expansion and Extended Tanh Methods For (2 + 1)-Dimensional Calogero-Bogoyavlenskii-Schiff Equation”, Alex. Eng. J., 54:1 (2015), 27–33  crossref  isi  scopus
    14. Li Sh., Li Y., Zhang B.-g., “Some singular solutions and their limit forms for generalized Calogero?Bogoyavlenskii?Schiff equation”, Nonlinear Dyn., 85:3 (2016), 1665–1677  crossref  mathscinet  zmath  isi  scopus
    15. Jadaun V., Kumar S., “Lie Symmetry Analysis and Invariant Solutions of -Dimensional Calogero-Bogoyavlenskii-Schiff Equation”, Nonlinear Dyn., 93:2 (2018), 349–360  crossref  isi  scopus
    16. Harun-Or-Roshid, Khan M.H., Wazwaz A.-M., “Lump, Multi-Lump, Cross Kinky-Lump and Manifold Periodic-Soliton Solutions For the (2+1)-D Calogero-Bogoyavlenskii-Schiff Equation”, Heliyon, 6:4 (2020), e03701  crossref  mathscinet  isi  scopus
    17. Aminakbari N., Gu Y., Yuan W., “Meromorphic Exact Solutions of the (2+1)-Dimensional Generalized Calogero-Bogoyavlenskii-Schiff Equation”, Open Math., 18 (2020), 1342–1351  crossref  mathscinet  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:257
    Полный текст:46
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021